# SDR FDEA201008173027

- Difficulty date: August 17, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Bs 1490-1530
- Part time: 55,724 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 48 BETWEEN STA. 1490 AND STA. 1530 HAS SEVERAL WORN TRACK   SCALLOPS.  BLENDED AREA , AFTER REWORK FOUND OUT OF LIMITS PER SRM 53-70-00 PAGE 21.   REMOVED SEAT TRACK PER SRM 53-70-00.  FABRICATED NEW SEAT TRACK ON TRAVELER T10/848815 FROM 7075-T6511 BATCH 0001367821. LOCATED AND DRILLED NEW SEAT TRACK PER SRM 53-70-00 AND INSTALLED PER SRM 51-31-01.
